# SDR JYD2006F00000

- Difficulty date: December 9, 2005
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N159AC
- Make and model: Skrsky CH54B
- Aircraft serial: 64084
- Engine: Pwa JFTD12A5A
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 6595211521101
- Condition: Spalled
- Location: Main Rotor
- Component: Mn Rotor Head
- Component part number: 6510011300080
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING OUTER RACE SPALLED AND CRACKED.  SPALLING AND CRACK ARE ON NR1 BEARING ROW ONLY.  CRACK IS APPROXIMATELY 2.25 INCHES LONG.  PROBABLE CAUSE IS UNKNOWN.  THE BEARING RACE WILL BE ANALYZED TO DETERMINE THE CAUSE. THERE ARE NO RECOMMENDATIONS TO PREVENT RECURRENCE AT THIS TIME.  (K)
